# SDR UPS07M51043

- Difficulty date: July 25, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT NR 5 SLAT L/E 6 DENTS IN A ROW.  RIGHT WING NR 5 SLAT L/E DENTS MEASURED FOUND OUT OF LIMIT.  DAMAGE AREA TRIM OFF AS PER EN1663-07.  HFEC INSP C/OUT ON TRIM OFF AREA FOUND NO CRACK.  REPAIR PARTS FAB PER SRM 57-10-00 FIG 5 VOL I REV 38 & EN1663-07.  REPAIR PARTS HOLES PICKED UP, PROTECTED & PAINTED.  RIGHT NR 5 SLAT REPAIR PARTS INSTALLED AS PER EN1663-07.
